Alert archive / Pennsylvania / Flash Flood Warnings in 2025
Flash Flood Warning 55, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood warning at Jul 11, 2025, 3:32 PM EDT for Monroe County, Pennsylvania. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2025, 3:32 PM EDT (19:32 UTC)
- Expired
- Jul 11, 2025, 6:59 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 4:30 PM EDT | RAIN 4.14 | 1 Wnw Barrett Twp, PA | much fell in 2 hours. Personal weather station. |
| Jul 11, 4:40 PM EDT | RAIN 2.56 | 1 Ese Mountainhome, PA | Fell in about 1.5 hours. |
| Jul 11, 4:45 PM EDT | RAIN 3.5 | 1 E Canadensis, PA | Much fell in 1.5 hours starting 3 p.m. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WGUS51 KPHI 111932
FFWPHI
PAC089-112345-
/O.NEW.KPHI.FF.W.0055.250711T1932Z-250711T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mount Holly NJ
332 PM EDT Fri Jul 11 2025
The National Weather Service in Mount Holly has issued a
* Flash Flood Warning for...
Northeastern Monroe County in northeastern Pennsylvania...
* Until 745 PM EDT.
* At 332 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1.5 to 2.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flash flooding include...
Mount Pocono, Mountainhome, Canadensis, Skytop, Paradise Valley,
Alpine Mountain and Cresco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4124 7543 4125 7513 4115 7516 4114 7508
4112 7506 4109 7533
FLASH FLOOD...RADAR INDICATED
$$
MPS3 follow-up statements
981
WGUS71 KPHI 112020
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
420 PM EDT Fri Jul 11 2025
PAC089-112345-
/O.CON.KPHI.FF.W.0055.000000T0000Z-250711T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe PA-
420 PM EDT Fri Jul 11 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT THIS
EVENING FOR NORTHEASTERN MONROE COUNTY...
At 420 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts of 2 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets, and underpasses.
Some locations that may experience flash flooding include...
Mount Pocono, Mountainhome, Canadensis, Skytop, Paradise Valley,
Alpine Mountain and Cresco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4124 7543 4125 7513 4115 7516 4114 7508
4112 7506 4109 7533
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MPS083
WGUS71 KPHI 112107
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
507 PM EDT Fri Jul 11 2025
PAC089-112345-
/O.CON.KPHI.FF.W.0055.000000T0000Z-250711T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe PA-
507 PM EDT Fri Jul 11 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT THIS
EVENING FOR NORTHEASTERN MONROE COUNTY...
At 507 PM EDT, Doppler radar indicated that the thunderstorms that
produced heavy rain over the area are ending. Between 3 and 4 inches
of rain have fallen. Flooding impacts will continue, but any
additional rainfall will be minimal. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets, and underpasses.
Some locations that may experience flash flooding include...
Mount Pocono, Mountainhome, Canadensis, Skytop, Paradise Valley,
Alpine Mountain and Cresco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4124 7543 4125 7513 4115 7516 4114 7508
4112 7506 4109 7533
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MPS322
WGUS71 KPHI 112259
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
659 PM EDT Fri Jul 11 2025
PAC089-112309-
/O.CAN.KPHI.FF.W.0055.000000T0000Z-250711T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe PA-
659 PM EDT Fri Jul 11 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN MONROE COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4124 7543 4125 7513 4115 7516 4114 7508
4112 7506 4109 7533
$$
MPSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 2:41 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 11, 2:41 PM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 241 PM EDT Fri Jul 11 2025 .SYNOPSIS... A very warm and humid airmass will persist over the region into next week. Several disturbances will move through the area over the course of the week, generating scattered showers and occasional thunderstorms, especially in the afternoon and evening. A cold front is on pace to cross through Monday night into Tuesday, with high pressure potentially becoming more dominant later in the week. && .NEAR TERM /THROUGH SATURDAY/... A weak passing short wave trough will be responsible for isolated showers and thunderstorms through the afternoon. So far most of the activity looks to be developing along a remnant outflow boundary from the convection on Thursday. However, some convection may later develop along the ridge lines west of the fall line. Overnight, looks like with onshore flow we will once again see either low clouds or fog overnight into the morning. Because this marine layer is so shallow, it is not being well depicted by coarser resolution models. Thus, favored high res models. They suggest that this is more likely to be a low stratus than fog event. However, given the uncertainty, kept a mention of patchy/areas of fog started by the previous shift. As the larger trough gets closer to our region tomorrow, more convection is possible tomorrow afternoon. There is expected to be a surface trough to our west tomorrow which may be the focus for convective initiation. Thus, highest chances for storms are in the southern Poconos, Berks Co, and Lehigh Valley, and then chances decrease the further east you go. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Any convection remaining should dissipate rather quickly into Saturday evening with the loss of diurnal heating. The combination of cloud cover, light onshore flow, and the moisture rich airmass will continue to support the potential for some low clouds/stratus and potentially fog to develop. Lows will remain mild, mainly in the mid 60s to low 70s. The environment looks to become a tad more active on Sunday as there has been a subtle uptick in PoPs (30-60%) for Sunday afternoon and evening. An upper level trough will be moving into the Great Lakes, allowing stronger southwesterly flow to overspread into the Mid- Atlantic and Northeast regions. Although the best forcing will be displaced to our north and west, the atmosphere should destabilize sufficiently with the mild temperatures and high moisture content in place. SPC maintains the MARGINAL risk for severe weather on Sunday over our western most counties, where best atmospheric parameters overlap with the better forcing. Outside of the MARGINAL risk, more in the way of garden variety storms are possible, although wouldn't be surprised if most areas especially towards the coast remain dry. Highs will mainly be in the mid to upper 80s with heat indicies in the low to mid 90s. Convection should taper off once again rather quickly with the loss of diurnal heating into Sunday night, however a few showers or pockets of heavy rain may make the trek into eastern Pennsylvania. Another mild and muggy night is expected with lows similar to those on Saturday night. On Monday, the upper trough will move into the Eastern US but will be weakening as it approaches. Although, the atmospheric forcing will be closer to our area, the upper level support will not be as strong as it will be on Sunday. This should keep the overall nature of the potential for severe weather at bay. However, with strong destabilization and some better forcing, shower and thunderstorm activity will be more widespread compared to Sunday; as PoPs are in the 60-80% range. Although, the severe weather potential does not appear to be significant, we can't rule out a few strong to severe storms in the afternoon into the evening hours with the cold front tracking across the area late Monday night. Highs will mainly be in the 80s with lows in the 60s/70s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... For the long term period, there is quite a bit of uncertainty with the evolution of the pattern. The cold front that tracks through on Monday night will slow down and virtually stall over or just south of the region on Tuesday while washing out. With remaining surface convergence nearby, this may cause another round of isolated showers and thunderstorms to occur on Tuesday. By mid to late week, it does seem that Canadian high pressure will try to take control over the Northeast while building into the Mid-Atlantic, suppressing any shower and thunderstorm activity further south. However, considering it is mid-July after all and the airmass really doesn't change all that much in wake of the dying front, occasional rounds of convective showers and storms are possible each afternoon with potentially another frontal boundary approaching on Friday. Temperatures are expected to be slightly above normal with highs in the upper 80s to low 90s daily, where heat indicies may reach close to or top 100 in some spots. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through the rest of today...Prevailing VFR. Isolated TSRA will be possible through 00Z, but aside from KMIV and KACY, coverage and chance of direct impact is too limited to mention in the TAF at this time. Tonight...Starting VFR. After 06Z, similar to last night, expect low clouds and fog to advect into the region. It seems more favorable for a low stratus event (as compared to fog). Regardless, expect conditions to decrease to IFR conditions. There is a small chance (30%) that the lower conditions won't reach as far west as KRDG and KABE. winds are likely to be light across the area. Direction should favor a E or SE direction, but may be variable at times. Saturday...any lingering low clouds or fog should slowly erode by 18Z. VFR conditions are expected. More TSRA is possible after 18Z. Highest risk for TSRA tomorrow will be at KABE and KRDG. Winds light (5kt or less) favoring a SE direction. Outlook... Saturday night through Wednesday...Overall, VFR conditions. However, afternoon and evening SHRA/TSRA may result in brief periods of sub- VFR conditions daily. Sub-VFR conditions are also possible overnight due to low clouds and fog, but uncertainty remains on this potential, so confidence is low. && .MARINE... Winds and seas should stay below Small Craft Advisory criteria through Saturday. Outlook... Saturday night through Wednesday...No marine headlines expected. Winds generally remain less than 15 kt with seas around 2-3 feet. Showers and thunderstorms are possible daily, primarily in the afternoon and evening hours. Rip Currents... For today, a southeast wind of around 10 MPH and breaking waves of around 2-3 feet with a southeasterly swell of 3 feet at 7 seconds will result in a MODERATE risk for the Jersey Shore. With waves of only 1-2 feet along the Delaware Beaches, a LOW risk for rip currents is in place. For Saturday, an easterly wind around 10 mph but with breaking waves of only 1-2 feet and a southeasterly swell of 3 feet at 7 seconds for all beaches. Thus, a LOW risk for rip currents is in place. Rip currents occur often in the vicinities of jetties and piers and the speed of the currents are generally maximized at low tides. For specific beach forecasts, visit weather.gov/beach/phi && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...DeSilva/RCM NEAR TERM...Johnson SHORT TERM...DeSilva LONG TERM...DeSilva AVIATION...DeSilva/Johnson MARINE...DeSilva/Johnson
Hazardous weather outlook, Jul 11, 5:25 AM EDT, 10 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 525 AM EDT Fri Jul 11 2025 MDZ012-015-019-020-120930- Kent MD-Queen Annes-Talbot-Caroline- 525 AM EDT Fri Jul 11 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:02 AM EDT | Dense Fog Advisory | PHI | Bucks, Chester, Montgomery | 3 hr |
| Jul 11, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 19 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.